# SDR DALA1050170994

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 50,804 hours, 36,924 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND L2 DOOR SLIDE LANYARD INSTALLED IMPROPERLY. MX REPOSITIONED DOOR SLIDE LANYARD IAW AMM 25-62-00.
